# SDR 04267670

- Difficulty date: September 23, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N670BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7561
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

OB ANTI-SKID FAILED.  OPENED DM 2674114-1 MEL 32-44-01 CAT B, OB ANTI-SKID MSG POSTED, (M) PROCEDURES C/W.
